# SDR USAA010950

- Difficulty date: July 28, 2001
- Submitted: August 27, 2001
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part time: 30,772 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN WITH OVAL WEAR MARK, .071 INCH .375 INCH DIAMETER, RIGHT A/C BAY ABOVE ACM VALVE CENTER TANK LOWER SKIN.  REAMED DAMAGE TO .25 INCH DIAMETER, INSTALLED FASTENER SAME SIZE AS HOLE PER EA 71719.  (M)
